# SDR CALA2013080790224

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 67,749 hours, 24,961 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E  BETWEEN INBD AND OTBD FLAP HAS AREA OF DELAMINATION.  REMOVED DAMAGE REPAIR REF SRM 51-70-10, REF ALSO SRM 57-53-01.
